Translator Disclaimer
December 1995 A Normal Form of First Order Partial Differential Equations with Singular Solution
Shyuichi IZUMIYA
Tokyo J. Math. 18(2): 485-488 (December 1995). DOI: 10.3836/tjm/1270043478

Abstract

We give a local normal form of first order partial differential equations with singular solution up to contact diffeomorphism.

Citation

Download Citation

Shyuichi IZUMIYA. "A Normal Form of First Order Partial Differential Equations with Singular Solution." Tokyo J. Math. 18 (2) 485 - 488, December 1995. https://doi.org/10.3836/tjm/1270043478

Information

Published: December 1995
First available in Project Euclid: 31 March 2010

zbMATH: 0852.35033
MathSciNet: MR1363482
Digital Object Identifier: 10.3836/tjm/1270043478

Rights: Copyright © 1995 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.18 • No. 2 • December 1995
Back to Top